Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A sharpening of Maslov's method for finding asymptotic solutions

Authors: Arthur Gorman and Robert Wells
Journal: Quart. Appl. Math. 38 (1981), 509-510
MSC: Primary 81C15; Secondary 35J05, 58G15
DOI: https://doi.org/10.1090/qam/614557
MathSciNet review: 614557
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J.-P. Eckmann and R. Seneor, The Maslov-WKB method for the (an-)harmonic oscillator, Arch. Rat. Mech. Anal. 61, 153-173 (1976) MR 0406147
  • [2] Victor Guillemin and Shlomo Sternberg, Geometric asymptotics, American Mathematical Society, Providence, Rhode Island, 1977, chapter 2 MR 0516965
  • [3] J. J. Duistermaat, Fourier integral operators, Courant Institute Lecture Notes, New York University, New York, 1973, p. 18 MR 0451313

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 81C15, 35J05, 58G15

Retrieve articles in all journals with MSC: 81C15, 35J05, 58G15

Additional Information

DOI: https://doi.org/10.1090/qam/614557
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society